# SDR FDEA202304020545

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 29113
- Aircraft time: 37,688 hours, 23,083 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 25349
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

MDIS  954     33-50  8488     02APR23  BNA  OPEN  U  LT EMERGENCY SLIDE ILLUMINATION LIGHT INOP  SHGN 02APR23 17:43   BNA U  AMM: 33-51-06-2-1  REMOVED AND REPLACED BULB NO HELP PER LISTED AMM.  NOTICED LIGHT ABOVE DOOR BRIEFLY STAYED ON DURING  TEST, BUT DID NOT STAY ILLUMINATED THROUGHOUT TEST  CYCLE. SUSPECT BATTERY PACK.
